# SDR K11A2012082528001

- Difficulty date: July 26, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N728CK
- Make and model: Boeing 727221
- Aircraft serial: 22451
- Aircraft time: 30,352 hours, 15,819 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER SUPPORT BEAM LOWER FWD ANGLE CRACKED INBOARD OF NR 7 SPOILER ACTUATOR.
